| Catalog Number |
P99-191-TR10 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the screwdriver tip broke off during the case.Another screwdriver was used to complete the case with a surgery delay of less than 30 minutes.All debris was removed.Attempts have been made and no further information has been provided.